Alert archive / Massachusetts / Special Weather Statements in 2016
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jun 29, 2016, 4:12 PM EDT for Norfolk County, Massachusetts. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2016, 4:12 PM EDT (20:12 UTC)
- Expired
- Jun 29, 2016, 4:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Boston/Norton, MA
County Norfolk County, MA
The radar
The Boston radar (KBOX), 9 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 8.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
267
WWUS81 KBOX 292012
SPSBOX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
412 PM EDT WED JUN 29 2016
MAZ013-017-292045-
NORTHERN BRISTOL MA-WESTERN NORFOLK MA-
412 PM EDT WED JUN 29 2016
...STRONG THUNDERSTORMS DEVELOPING IN NORTHWESTERN BRISTOL...
NORTHWESTERN PLYMOUTH...SOUTH CENTRAL NORFOLK AND EASTERN PROVIDENCE
COUNTIES COUNTIES...
AT 411 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLAINVILLE TO NORTH
ATTLEBOROUGH TO NEAR CENTRAL FALLS...AND MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PAWTUCKET...NORTH ATTLEBOROUGH...STOUGHTON...ATTLEBORO...MANSFIELD...
EASTON...NORTON...SHARON...FOXBOROUGH...WRENTHAM...
PLAINVILLE AND AVON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING WAS OCCURRING. LIGHTNING CAN STRIKE FAR AWAY FROM
A THUNDERSTORM. GO INSIDE A BUILDING OR VEHICLE. WAIT 30 MINUTES
UNTIL AFTER THE STORM HAS PASSED TO RESUME OUTDOOR ACTIVITIES.
THESE STORMS MAY INTENSIFY AND BECOME CAPABLE OF PRODUCING DAMAGE.
STAY TUNED FOR UPDATED STATEMENTS AND POSSIBLE WARNINGS.
&&
LAT...LON 4215 7106 4210 7106 4210 7108 4205 7107
4193 7117 4189 7138 4192 7138 4196 7135
4203 7134
TIME...MOT...LOC 2011Z 243DEG 20KT 4204 7130 4197 7131 4192 7135
$$
SIPPRELLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:50 PM EDT, 22 minutes earlier.
Area forecast discussion, Jun 29, 3:50 PM EDT, 22 minutes before
Area Forecast Discussion National Weather Service Taunton MA 350 PM EDT WED JUN 29 2016 .SYNOPSIS... Dry and seasonable weather arrives tonight into Thursday. A cold front moves over the region on Friday into early Saturday, a few thunderstorms are possible. High pressure builds in behind the front and prevails through early next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... ***Low risk for a few strong thunderstorms across eastern New England this afternoon*** CAPE values were generally 1000-1500 J/kg this afternoon, mainly over the eastern half of southern New England. Despite these high CAPE values, not many showers and thunderstorms have developed in our region. The main reasons for this lack of rainfall is a dry wedge moving in above 700 mb, and the lift associated with a mid level shortwave was mainly to our north. Will continue to have a chance of showers this afternoon and evening across eastern MA. Determined the cold front at 2 pm extended from just east of KAFN-KORH-KIJD-KOXC. This front is expected to take its time moving east, and should not move east of our coastal waters until late tonight. Mostly clear skies develop with the loss of daytime heating. Light winds will likely allow for patchy ground fog to develop in the typically prone locations overnight, which may be locally dense. Seasonable min temperatures. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Dry weather expected through this period, although our region will only be on the edge of a high pressure to our south. The main limitation will be the lack of moisture. Seasonable temperatures expected. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... HIGHLIGHTS... * Scattered showers and thunder Friday/Saturday from passing front * Cooler and less humid for Sunday into July 4th Holiday * Summer heat is possible by mid next-week OVERVIEW... The 12Z guidance is in good agreement for the medium range, however, it has begun to diverge beginning on Monday into next week. Upper low south of Hudson Bay will rotate through the mean trough and pass through eastern Canada by the close of the weekend. The latter of which will send a cold front across the area Friday into Saturday morning. Behind this low, the GFS continues to keep stationary front south of the region, whereas the EC less amplified allowing for mid- level ridge to build over southern New England. This difference has resulted in a wide temperatures spread amongst the guidance. Otherwise GFS bring stationary front well north of the Mid-Atlantic and with riding low pressure could see widespread rainfall. This seems to progressive compared to UKMET and CMC so have continued the trend with the EC keeping front and thus precip chances south of the region. DAILIES... Friday into early Saturday... Interesting weather set-up for Friday for southern New England. Potent low south of Hudson Bay will drag a cold front across the Northeast. Appears that the front will move through during the overnight hours with the a prefrontal trough approaching during the day on Friday. Guidance shows good southerly flow out ahead of approaching systems which help increase the moisture potential. CAPE values are over 1000 J/KG per the GFS and its even shown on the conservative EC. 0-6 KM shear values are also on the increase to 40 kts by late Friday afternoon. So with this amount of instability, shear and moisture with approaching pre-frontal trough cannot rule some strong thunderstorms across southern New England. This is also supported by mid-level lapse rates near 6 C/KM and High K and TT levels. Expect precip to develop from west and move eastward through the day. Anticipate showers and thunderstorms to be able to maintain themselves during the overnight hours as cold front approaches. Guidance still shows a good amount of elevated instability per MUCAPES near 700 J/KG at 06z as well as steepening lapse rapes as 850 mb temps continue to fall during the overnight hours. PWAT values will be near 1.3-1.5 inches which is 1 to 2 standard deviations above normal. Therefore believe the main threat will be heavy rain within any of the stronger storm. Still cannot rule out gusty wind and small hail. This timeframe is something to watch over the next few guidance cycles. Saturday into 4th of July... Cold frontal system will be offshore by Saturday allowing for a pleasant weekend. Still could see an isolated showers across the eastern half, especially if the front slows down. However most of the guidance shows very little mid-level moisture by 12z. Temperatures on both days will be in the low to mid 80s with very low humidity. Monday temperatures looks to be a bit tricky as EC still show mid- level ridge over the region with southwesterly flow. The GFS is still showing a more northwest flow keeping 850mb temps cooler. Because of the spread in the guidance, decided to use a model blend to split the difference. Temps on July 4th could reach into the mid to upper 80s. Luckily the humidity will be low keeping it a comfortable holiday. Tuesday and beyond... Still a spread in the guidance for Tuesday. The GFS continues to push stationary front north of the Mid-Atlantic bringing precip to the region. This is not wholly supported by the ensembles both the GEFS and ECE. Will keep a slight chance for now but believe that Tuesday will remain generally dry. Appears that temperatures will begin to increase on the Tuesday into Wednesday as 850mb temps increase ahead of next approaching system. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Thursday Night/... Through 00Z...Moderate confidence. Mainly VFR, with local MVFR CIGS toward the Cape and islands. Low risk for a few strong thunderstorms this afternoon across eastern MA and northern RI. Tonight...High confidence. Mainly VFR. Localized patchy ground fog develops late at the typically prone locations. Thursday...High confidence. Mainly VFR conditions. Any lingering MVFR conditions will improve quickly to VFR after sunrise. Light and variable winds will result in local seabreezes developing. Thursday night...High confidence. VFR. KBOS Terminal...Moderate confidence in TAF, due to timing issues for showers/thunderstorms impacting terminal. KBDL Terminal...High confidence in TAF. Outlook /Friday through Monday/... Friday...Moderate confidence. Mainly VFR conditions and dry weather. Scattered showers and thunderstorms may result in brief periods of MVFR conditions. Saturday into Monday...High confidence. VFR. && .MARINE... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Thursday Night/...High confidence. Winds and seas will remain below small craft advisory thresholds through this period. Main concern will be for areas of fog, which may be locally dense at times this evening across the southern waters. Also, there is a low risk for an isolated strong thunderstorm this afternoon across the nearshore waters, especially toward Ipswich Bay. Outlook /Friday through Monday/... High confidence. Quiet boating weather expected. Winds and seas should remain below SCA criteria throughout the period. Could see a few gusts near 20 kts on Friday ahead of an approaching cold front. This front should cross waters by Saturday. Seas may reach 5 feet but low confidence at this time. This front will result in showers and thunderstorms, which will reduce visibilities at times. Nearshore waters on Saturday and Sunday may be a bit gusty. && .FIRE WEATHER... Hit or miss showers and thunderstorms will occur today, with another shot for thunderstorms Friday and Friday night. However, widespread perception looks to be nil over the next 7 days. High pressure and dry conditions appear to take hold of the region Saturday, lasting into next week. Specifics are still too hard to nail down, but it looks like the area will be less humid and a bit cooler but dry during this time frame. RH values could drop close to 30 percent between Sun into Wed. Winds overall appear to be light during this period. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...Air Quality Alert until 11 PM EDT this evening for RIZ006>008. MARINE...None. && SYNOPSIS...Belk/Dunten NEAR TERM...Belk SHORT TERM...Belk LONG TERM...Dunten AVIATION...Belk/Dunten MARINE...Belk/Dunten FIRE WEATHER...staff
Hazardous weather outlook, Jun 29, 3:52 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 352 PM EDT WED JUN 29 2016 CTZ002>004-MAZ002>024-026-RIZ001>005-302000- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- 352 PM EDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY AND NORTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW RISK FOR A FEW STRONG THUNDERSTORMS THIS EARLY THIS EVENING ACROSS THE I-95 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A LOW RISK OF STRONG TO SEVERE THUNDERSTORMS OCCURRING FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RIZ006>008-302000- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 352 PM EDT WED JUN 29 2016 ...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. THERE IS A LOW RISK FOR A FEW STRONG THUNDERSTORMS THIS EARLY THIS EVENING ACROSS THE I-95 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A LOW RISK OF STRONG TO SEVERE THUNDERSTORMS OCCURRING FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-302000- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 352 PM EDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Special weather statement, Jun 29, 3:24 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
324 PM EDT WED JUN 29 2016
MAZ013-017-RIZ001-002-292015-
NORTHERN BRISTOL MA-WESTERN NORFOLK MA-SOUTHEAST PROVIDENCE RI-
NORTHWEST PROVIDENCE RI-
324 PM EDT WED JUN 29 2016
...STRONG THUNDERSTORM IN NORTHWESTERN BRISTOL...SOUTHWESTERN
NORFOLK...SOUTHEASTERN WORCESTER...SOUTHERN MIDDLESEX AND
NORTHEASTERN PROVIDENCE COUNTIES...
AT 323 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SMITHFIELD...OR NEAR NORTH PROVIDENCE...MOVING NORTHEAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PROVIDENCE...PAWTUCKET...WOONSOCKET...CUMBERLAND...
NORTH PROVIDENCE...FRANKLIN...JOHNSTON...NORTH ATTLEBOROUGH...
ATTLEBORO...WALPOLE...MANSFIELD...EASTON...SMITHFIELD...LINCOLN...
CENTRAL FALLS...NORTON...SHARON...FOXBOROUGH...BELLINGHAM AND MEDWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING WAS OCCURRING. LIGHTNING CAN STRIKE FAR AWAY FROM
A THUNDERSTORM. GO INSIDE A BUILDING OR VEHICLE. WAIT 30 MINUTES
UNTIL AFTER THE STORM HAS PASSED TO RESUME OUTDOOR ACTIVITIES.
THIS STORM MAY INTENSIFY AND BECOME CAPABLE OF PRODUCING DAMAGE. STAY
TUNED FOR UPDATED STATEMENTS AND POSSIBLE WARNINGS.
&&
LAT...LON 4192 7159 4202 7152 4202 7150 4204 7150
4220 7138 4220 7135 4221 7135 4204 7109
4182 7148
TIME...MOT...LOC 1923Z 222DEG 17KT 4191 7151
SIPPRELLSpecial weather statement, Jun 29, 3:58 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
358 PM EDT WED JUN 29 2016
MAZ013-017-RIZ001-002-292045-
NORTHERN BRISTOL MA-WESTERN NORFOLK MA-SOUTHEAST PROVIDENCE RI-
NORTHWEST PROVIDENCE RI-
358 PM EDT WED JUN 29 2016
...STRONG THUNDERSTORM IN NORTHWESTERN BRISTOL...SOUTH CENTRAL
NORFOLK AND NORTHEASTERN PROVIDENCE COUNTIES...
AT 357 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLAINVILLE TO NEAR
CUMBERLAND TO LINCOLN...AND MOVING NORTHEAST AT 5 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PAWTUCKET...CUMBERLAND...NORTH PROVIDENCE...JOHNSTON...NORTH
ATTLEBOROUGH...ATTLEBORO...MANSFIELD...SMITHFIELD...LINCOLN...CENTRAL
FALLS...FOXBOROUGH...WRENTHAM AND PLAINVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING WAS OCCURRING. LIGHTNING CAN STRIKE FAR AWAY FROM
A THUNDERSTORM. GO INSIDE A BUILDING OR VEHICLE. WAIT 30 MINUTES
UNTIL AFTER THE STORM HAS PASSED TO RESUME OUTDOOR ACTIVITIES.
THESE STORMS MAY INTENSIFY AND BECOME CAPABLE OF PRODUCING DAMAGE.
STAY TUNED FOR UPDATED STATEMENTS AND POSSIBLE WARNINGS.
&&
LAT...LON 4207 7126 4197 7128 4189 7134 4183 7157
4193 7149 4200 7145
TIME...MOT...LOC 1957Z 245DEG 7KT 4201 7140 4194 7141 4189 7145
SIPPRELLSpecial weather statement, Jun 29, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
412 PM EDT WED JUN 29 2016
MAZ013-017-292045-
NORTHERN BRISTOL MA-WESTERN NORFOLK MA-
412 PM EDT WED JUN 29 2016
...STRONG THUNDERSTORMS DEVELOPING IN NORTHWESTERN BRISTOL...
NORTHWESTERN PLYMOUTH...SOUTH CENTRAL NORFOLK AND EASTERN PROVIDENCE
COUNTIES COUNTIES...
AT 411 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLAINVILLE TO NORTH
ATTLEBOROUGH TO NEAR CENTRAL FALLS...AND MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PAWTUCKET...NORTH ATTLEBOROUGH...STOUGHTON...ATTLEBORO...MANSFIELD...
EASTON...NORTON...SHARON...FOXBOROUGH...WRENTHAM...
PLAINVILLE AND AVON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING WAS OCCURRING. LIGHTNING CAN STRIKE FAR AWAY FROM
A THUNDERSTORM. GO INSIDE A BUILDING OR VEHICLE. WAIT 30 MINUTES
UNTIL AFTER THE STORM HAS PASSED TO RESUME OUTDOOR ACTIVITIES.
THESE STORMS MAY INTENSIFY AND BECOME CAPABLE OF PRODUCING DAMAGE.
STAY TUNED FOR UPDATED STATEMENTS AND POSSIBLE WARNINGS.
&&
LAT...LON 4215 7106 4210 7106 4210 7108 4205 7107
4193 7117 4189 7138 4192 7138 4196 7135
4203 7134
TIME...MOT...LOC 2011Z 243DEG 20KT 4204 7130 4197 7131 4192 7135
SIPPRELLThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 5:44 AM EDT | Special Weather Statement | BOX | Worcester | 46 min |
| Jun 29, 3:24 PM EDT | Special Weather Statement | BOX | Norfolk | 51 min |
| Jun 29, 3:32 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk | 28 min |
| Jun 29, 4:27 PM EDT | Special Weather Statement | BOX | Suffolk | 33 min |
| Jun 29, 4:50 PM EDT | Special Weather Statement | BOX | Suffolk | 40 min |
| Jun 29, 4:52 PM EDT | Special Marine Warning | BOX | 53 min | |
| Jun 29, 4:59 PM EDT | Special Weather Statement | BOX | Essex | 46 min |
| Jun 29, 5:29 PM EDT | Special Marine Warning | BOX | 31 min | |
| Jun 29, 5:41 PM EDT | Special Marine Warning | BOX | 49 min | |
| Jun 29, 3:58 PM EDT | Special Weather Statement | BOX | Providence | 47 min |
| Jun 29, 4:44 PM EDT | Special Weather Statement | BOX | Kent, Providence | 46 min |
| Jun 29, 5:08 PM EDT | Special Weather Statement | BOX | Providence | 52 min |
Nearby
Special Weather Statements in Massachusetts, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.